# SDR YENA2023013100101

- Difficulty date: January 27, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N627JB
- Make and model: Airbus A320-232
- Aircraft serial: 02577
- Aircraft time: 65,762 hours, 2,337 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATIONS WERE FOUND ON BOTH INNER FRAME SEGMENTS OF FWD LH SIDE OVERWING EMERGENCY EXIT HATCH / EEH DOOR 833) CRACK LENGTH 0.20 APPROX. (AEROMAN WO2022-456-1 WCC# 2022-703077); REF AEROMAN WO 2022-456/1 WCC# 2022-703077 FOR WORK PERFORMED  ACCOMPLISHED MODIFICATION REINFORCE EMERG EXIT DOOR STRUCTURE 833 IAW EC NO A320-52-1144  DONE BY 8632212 CHECKED BY 8640408 RII INSP AE8632212.
